# SDR AWXA200301021

- Difficulty date: August 12, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410391
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK .875 INCH CRACK WAS FOUND ON PASSENGER CABIN FLOORBEAM AT BS 644, LBL 45.  MAINTENANCE CUT OUT DAMAGE ON FLOORBEAM AT BS 694, LBL 45; FABRICATED A FILLER AND 3 EACH REPAIR PLATES; INSTALLED REPAIR PARTS IAW B737-200 SRM 51-40-04 FIG 1 PG 1.
